# SDR SWIA201231920

- Difficulty date: October 6, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 24,512 hours, 22,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDOW CRACKED.  (FLT 2982)  REPLACED CAPTAIN'S SIDE WINDOW IN REFERENCE TO AMM.  P/N:  NP-139322-11  S/N OFF:  05297H5509.
